Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 673-683

Quasiasymptotic expansion of distributions from S+' and the asymptotic expansion of the distributional Stieltjes transform

Institute of Mathematics, University of Novi Sad, Novi Sad 21000, Serbia

Received 13 December 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By following the approach of Držoinov, Vladimirov and Zavialov we investigate the quasiasymptotic expansion of distributions and give Abelian type results for the ordinar asymptotic behaviour of the distributional Stieltjes transform of a distribution with appropriate quasiasymptotic expansion.